Alert archive / Nevada / Lake Wind Advisories in 2012

Lake Wind Advisory 22, NWS Reno, NV

March 21, 20124 counties in California; 5 counties in Nevada

NWS Reno, NV issued this lake wind advisory at Mar 21, 2012, 3:40 PM PDT for 4 counties in California; 5 counties in Nevada. It took effect at Mar 22, 2012, 2:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2012, 3:40 PM PDT (22:40 UTC)
In effect from
Mar 22, 2012, 2:00 AM PDT
Expired
Mar 22, 2012, 8:00 PM PDT
In force
18 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2012-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2012-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WWUS75 KREV 212240
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
340 PM PDT WED MAR 21 2012

CAZ072-NVZ002-221200-
/O.NEW.KREV.LW.Y.0022.120322T0900Z-120323T0000Z/
GREATER LAKE TAHOE AREA-
340 PM PDT WED MAR 21 2012

...LAKE WIND ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT THURSDAY
FOR LAKE TAHOE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 2 AM TO 5 PM
PDT THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST...INCREASING TO 15 TO 25 MPH WITH
  GUSTS TO 35 MPH AFTER MIDNIGHT.

* WAVE HEIGHTS: INCREASING TO 2 TO 3 FEET AFTER MIDNIGHT...WITH
  WAVES TO 4 FEET ON NORTHERN AND NORTHEASTERN SHORES BY LATE
  THURSDAY MORNING AND THROUGH THE AFTERNOON.

* BOATS WILL BE PRONE TO CAPSIZING OR SWAMPING AND SHOULD REMAIN
  OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

NVZ004-221200-
/O.NEW.KREV.LW.Y.0022.120322T1900Z-120323T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
340 PM PDT WED MAR 21 2012

...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PDT THURSDAY
FOR PYRAMID LAKE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM NOON TO 8 PM
PDT THURSDAY. 

* WINDS: ON THURSDAY AFTERNOON...SOUTHWEST WINDS WILL INCREASE TO
  15 TO 20 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET ON MID LAKE AND DOWNWIND SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
3 follow-up statements
988 
WWUS75 KREV 221018
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
318 AM PDT THU MAR 22 2012

CAZ072-NVZ002-230300-
/O.EXT.KREV.LW.Y.0022.000000T0000Z-120323T0300Z/
GREATER LAKE TAHOE AREA-
318 AM PDT THU MAR 22 2012

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 8 PM
PDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET...WITH WAVES TO 4 FEET ON NORTHERN AND
  NORTHEASTERN SHORES.

* BOATS WILL BE PRONE TO CAPSIZING OR SWAMPING AND SHOULD 
  REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-230300-
/O.EXT.KREV.LW.Y.0022.120322T1018Z-120323T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
318 AM PDT THU MAR 22 2012

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR PYRAMID LAKE...

THE LAKE WIND ADVISORY FOR PYRAMID LAKE IS NOW IN EFFECT UNTIL
8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET WITH THE HIGHEST WAVES FROM MID LAKE
  TO NORTHEAST SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
858 
WWUS75 KREV 222148
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
248 PM PDT THU MAR 22 2012

CAZ072-NVZ002-230300-
/O.CON.KREV.LW.Y.0022.000000T0000Z-120323T0300Z/
GREATER LAKE TAHOE AREA-
248 PM PDT THU MAR 22 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 8 PM
PDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET...WITH WAVES TO 4 FEET ON NORTHERN
  AND NORTHEASTERN SHORES. 

* BOATS WILL BE PRONE TO CAPSIZING OR SWAMPING AND SHOULD 
  REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-230300-
/O.CON.KREV.LW.Y.0022.000000T0000Z-120323T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
248 PM PDT THU MAR 22 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET WITH THE HIGHEST WAVES FROM MID 
  LAKE TO NORTHEAST SHORES. 

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
297 
WWUS75 KREV 230247
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
747 PM PDT THU MAR 22 2012

CAZ072-NVZ002-230400-
/O.EXP.KREV.LW.Y.0022.000000T0000Z-120323T0300Z/
GREATER LAKE TAHOE AREA-
747 PM PDT THU MAR 22 2012

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE WILL EXPIRE AT 8 PM PDT
THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH
WILL CONTINUE THROUGH THE EVENING BEFORE DECREASING TO 10 TO 15
MPH WELL AFTER MIDNIGHT. LAKE WATERS WILL REMAIN CHOPPY THIS
EVENING THEN BEGIN TO SUBSIDE. WITH THE WINDS SLOWLY DECREASING...
THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

NVZ004-230400-
/O.EXP.KREV.LW.Y.0022.000000T0000Z-120323T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
747 PM PDT THU MAR 22 2012

...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
PYRAMID LAKE...

THE LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE AT 8 PM PDT
THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS AS HIGH AS
35 MPH WILL DECREASE LATE THIS EVENING TO 10 TO 15 MPH WITH
OCCASIONAL GUSTS AS HIGH AS 30 MPH. LAKE WATERS WILL REMAIN CHOPPY
THROUGH THE EVENING. AS LAKE ACTIVITY AS ENDED WITH SUNSET AND THE
WINDS WILL CONTINUE TO SLOWLY DECREASE...THE LAKE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Mar 21, 3:24 PM PDT, 16 minutes earlier.

Area forecast discussion, Mar 21, 3:24 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
324 PM PDT WED MAR 21 2012

.SHORT TERM...
A STRONG STATIONARY FRONT IS EXTENDING IN A SOUTHWEST TO NORTHEAST
FASHION THROUGH OREGON THIS AFTERNOON. AN UPPER DISTURBANCE OFF
THE CALIFORNIA/OREGON COAST WILL DRIVE INTO THE PACIFIC NORTHWEST
TONIGHT AND PUSH THE FRONT INTO NORTHERN CALIFORNIA AND SOUTHEASTERN
OREGON THURSDAY MORNING BEFORE ITS FORWARD PROGRESS DIES AS THE
UPPER DISTURBANCE SCOOTS UP INTO WASHINGTON.

THE POSITION OF THE FRONT BY THURSDAY MORNING WILL DETERMINE HOW
FAR SOUTH SHOWERS GET LATE TONIGHT AND THURSDAY. AT THIS TIME, THE
FRONT IS EXPECTED TO GET CLOSE ENOUGH WITH SUFFICIENT SOUTHWEST
OROGRAPHIC FLOW WEST OF THE CREST TO BRING NUMEROUS SHOWERS NORTH
AND WEST OF A PORTOLA TO SUSANVILLE TO SURPRISE VALLEY LINE WITH
JUST SOME SCATTERED SHOWERS EXTENDING A BIT FURTHER SOUTH. IF THE
FRONT WINDS UP DYING FURTHER NORTH THAN THE AREA OF NUMEROUS/WIDESPREAD
SHOWERS WILL BE NUDGED NORTH AS WELL. EITHER WAY THE FORCING ALONG
THE FRONT WILL BE DISSIPATING THURSDAY MORNING AS THE UPPER
DISTURBANCE MOVES AWAY. THEREFORE, AT BEST A TENTH TO A QUARTER
INCH OF PRECIP IS EXPECTED FOR WESTERN LASSEN COUNTY AND PLUMAS
COUNTY NEAR THE CREST THROUGH THURSDAY. ONE NOTE OF INTEREST IN
THE MODELS, ESPECIALLY THE NAM, IS HOW THEY TRY TO BLOW UP 700 MB
MOISTURE THURSDAY AFTERNOON. THIS COULD BE DUE TO A WEAK SECONDARY
UPPER WAVE MOVING INTO NORTHERN CALIFORNIA AT THAT TIME. HOWEVER,
BASED ON MODEL SOUNDINGS, IT MAY BE THAT MODELS ARE TRYING TO
DEVELOP SOME SHALLOW CONVECTION WHICH WILL PROBABLY WIND UP BEING
JUST STRATOCUMULUS WITH SOME SCATTERED SPRINKLES/DRIZZLE ACROSS
THE FAR NORTHERN CWA. STILL, IT WAS WORTH LINGERING ISOLATED TO
SCATTERED SHOWERS WITH MOISTURE HANGING AROUND ALONG WITH CONTINUED
MODERATE 700 MB SOUTHWEST FLOW INTO PLUMAS/LASSEN COUNTIES.

WIND-WISE, TONIGHT AND ESPECIALLY THURSDAY WILL BECOME RATHER BREEZY
AS THE STALLING FRONTAL BOUNDARY OVER THE EXTREME NORTHWEST CWA AND
INCREASING WINDS ALOFT WITH UPPER DISTURBANCES OVER THE PACIFIC
NORTHWEST COMBINE TO INCREASE WIND POTENTIAL. THE WIND DIRECTION
ALOFT DOES NOT LOOK FAVORABLE TO EFFICIENTLY MIX DOWN THE STRONG
RIDGE WINDS SO IT LOOKS MORE LIKE A GOOD CALIFORNIA TO NEVADA GRADIENT
WIND ON THURSDAY AS SURFACE LOW PRESSURE DEVELOPS OVER CENTRAL
NEVADA. THEREFORE, I DO NOT EXPECT THE NEED FOR WIND ADVISORIES
WITH GUSTS FOR MOST AREAS NOT EXCEEDING 40 MPH OR SO. STILL, THIS
IS PLENTY WINDY FOR LAKE WIND ADVISORIES LATE TONIGHT THROUGH
THURSDAY FOR LAKE TAHOE AND THURSDAY AFTERNOON AND EVENING FOR
PYRAMID LAKE AS THE SURFACE GRADIENT INTENSIFIES.

MOVING ON TO THURSDAY NIGHT AND FRIDAY, SHOWER CHANCES DIMINISH
ACROSS THE NORTHERN/NORTHWESTERN CWA AS A VERY COLD UPPER TROUGH
DIGS OFF THE PACIFIC NORTHWEST AND CALIFORNIA COASTS. AFTER THAT,
THE FORECAST ISSUE BECOMES HOW CLOSE THE TROUGH GETS TO THE REGION.
THIS WILL DETERMINE WHEN POP NEEDS TO BE RAISED SIGNIFICANTLY FOR
THE SIERRA AND EVENTUALLY WESTERN NEVADA. GIVEN THE TENDENCY FOR
THE SYSTEM TO CONTINUE DROPPING SOUTH ALONG THE CALIFORNIA COAST
AS ADDITIONAL ENERGY WORKS AROUND THE TROUGH'S BACKSIDE, I HAVE
SLOWED THE POP INCREASE DOWN AND ALSO KEPT IT MOSTLY IN THE CHANCE
CATEGORY FOR THE SIERRA WITH MUCH LESS CHANCE OUT INTO THE LOWER
VALLEY OF NORTHEAST CALIFORNIA AND EXTREME WESTERN NEVADA. THE
WIND FLOW ALOFT IS A VERY POOR SOUTH-SOUTHEAST AHEAD OF THE TROUGH
WHICH WILL TEND TO HOLD PRECIPITATION UP IN THE SIERRA. IN FACT,
IF THE ECMWF IS CORRECT WE MAY NOT SEE A DROP OF PRECIPITATION
EAST OF THE SIERRA THROUGH SATURDAY AS THAT MODEL KEEPS THE
DIFFLUENCE ALOFT WEST OF THE CREST UNTIL SUNDAY. EVEN IN THE
SIERRA, THE CURRENT PROGS DO NOT PRODUCE SIGNIFICANT QPF THROUGH
SATURDAY NIGHT WITH LITTLE TO NO OROGRAPHIC FLOW KEEPING PRECIP
DEPENDENT ON UPPER DIFFLUENCE AHEAD OF THE TROUGH.

FINALLY, THE AREA THAT MIGHT WIND UP GETTING THE MOST QPF COULD BE
MONO COUNTY AS THAT AREA IS MORE ALIGNED TO TAKE ADVANTAGE OF
SOUTHERLY FLOW ALOFT FOR OROGRAPHIC ENHANCEMENT. THAT AREA MAY
ALSO GET THE BEST UPPER FORCING AS IMPULSES ROTATE AROUND THE
UPPER TROUGH AND INTO THE CENTRAL AND SOUTHERN SIERRA SOMETIME
OVER THE WEEKEND. SNYDER

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
CUTOFF LOW POSITIONED OFFSHORE OF THE CENTRAL CA COAST EARLY SUNDAY
MORNING WILL MOVE OVER OUR CWA BY MONDAY MORNING. IN THE PROCESS,
THE LOW WILL DRAG A WEAK SURFACE FRONT THROUGH THE REGION SUNDAY
PROVIDING CHANCES FOR HIGHER ELEVATION SNOW AND VALLEY RAIN.
MOISTURE AND FORCING WILL REMAIN LIMITED WITH THIS SYSTEM BUT
SEVERAL INCHES OF SNOWFALL STILL BE POSSIBLE ACROSS SIERRA. BY
MONDAY AFTERNOON, THE CORE OF THE CUTOFF LOW WILL TRACK ACROSS THE
REGION YIELDING CHANCES FOR INSTABILITY DRIVEN SHOWERS AREA WIDE. WE
RECEIVE A BRIEF BREAK BETWEEN SYSTEMS ON TUESDAY BEFORE FLOW ALOFT
TURNS SOUTHWEST AHEAD OF THE NEXT TROUGH OVER THE GULF OF ALASKA.
THIS SYSTEM WILL BE OUR NEXT SHOT AT PRECIP FOR THE SIERRA AND
PORTIONS OF FAR WRN NEVADA BY WEDNESDAY AFTERNOON.

MAIN CHANGES TO THE FORECAST IN THE EXTENDED INVOLVED TRENDING THE
TIMING WITH THE SYSTEMS SUNDAY AND WEDNESDAY. GFS STILL FASTER WITH
BRINGING IN PRECIP INTO THE SIERRA BY EARLY SUNDAY. EC STILL SLOWER
BUT HAS BETTER TIMING AGREEMENT THAN PREVIOUS RUN, AS A RESULT
INCREASED POPS ACROSS THE SIERRA AND PORTIONS OF WRN NV DURING THE
DAY SUNDAY AND ALSO SPREAD CHC POPS AREA WIDE SUN NIGHT AND MONDAY
AS CORE OF THE LOW TRACKS OVERHEAD. STILL CONSIDERABLE UNCERTAINTY
WITH NEXT SYSTEM OVER THE GULF OF ALASKA FOR MIDWEEK AS MODELS
DEPICT A COMPLEX SERIES OF SHORT WAVE TROUGHS ROTATING TROUGH THE
MEAN TROF AXIS OVER THE EASTERN PACIFIC. BOTH GFS/EC IN A LITTLE
BETTER AGREEMENT WITH BRINGING PRECIPITATION OVER THE SIERRA AND FAR
NW NEVADA BY WEDNESDAY AFTERNOON. LATEST EC RUN IS MORE IN LINE WITH
THE GFS BUT LACK OF RUN TO RUN CONSISTENCY WILL KEEP CONFIDENCE LOW
AT THIS POINT IN REGARDS TO SYSTEM TIMING AND INTENSITY. FUENTES
&&

.AVIATION...
VFR CONDITIONS FOR ALL TERMINALS THROUGH THURSDAY. SURFACE GUSTS
THIS AFTERNOON WILL DIMINISH THIS EVENING. RIDGE WIND GUSTS NEAR
75KTS WILL CREATE AREAS OF TURBULENCE OVER AND DOWNSTREAM OF THE
SIERRA OVERNIGHT THEN DIMINISHING TO NEAR 60KTS BY THURSDAY
AFTERNOON. GUSTY SURFACE WINDS BETWEEN 35-40KT EXPECTED THURSDAY
AFTERNOON AS SURFACE GRADIENT INTENSIFIES. ISOLATED SHOWERS POSSIBLE
OVER THE NORTHERN SIERRA THURSDAY WHICH MAY BRIEFLY OBSCURE TERRAIN
AND BRING CIGS/VSBY DOWN FOR KTVL/KTRK. SNOWFALL ACCUMULATIONS WILL
BE LIGHT AND ABOVE SIERRA TAF SITE ELEVATIONS. FUENTES/HOHMANN
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 10 AM TO 8 PM PDT THURSDAY FOR PYRAMID
     LAKE IN NVZ004.

     LAKE WIND ADVISORY FROM 2 AM TO 5 PM PDT THURSDAY FOR LAKE TAHOE
     IN NVZ002.

CA...LAKE WIND ADVISORY FROM 2 AM TO 5 PM PDT THURSDAY FOR LAKE TAHOE
     IN CAZ072.

&&

HTTP://WEATHER.GOV/RENO

Nearby

Lake Wind Advisories in Nevada, 2012Lake Wind Advisories in California, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.